# SDR AT0100004

- Difficulty date: December 20, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD EMERGENCY FLOOR LIGHT INOPERATIVE.  CRIMPED BROKEN WIRE IAW 33-21.
